RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1893, Volume 17, Number 1, Pages 1–216 (Mi msb7261)  

Première section

The algebraic equations that are solvable in terms of the hypergeometric functions [Die algebraischen Gleichungen, die in den hypergeometrischen Functionen auflösbar sind]

L. Lakhtine


Full text: PDF file (13762 kB)

Bibliographic databases:

Citation: L. Lakhtine, “The algebraic equations that are solvable in terms of the hypergeometric functions [Die algebraischen Gleichungen, die in den hypergeometrischen Functionen auflösbar sind]”, Mat. Sb., 17:1 (1893), 1–216

Citation in format AMSBIB
\Bibitem{Lak93}
\by L.~Lakhtine
\paper The algebraic equations that are solvable in terms of the hypergeometric functions [Die algebraischen Gleichungen, die in den hypergeometrischen Functionen aufl\"osbar sind]
\jour Mat. Sb.
\yr 1893
\vol 17
\issue 1
\pages 1--216
\mathnet{http://mi.mathnet.ru/msb7261}
\zmath{https://zbmath.org/?q=an:25.0162.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb7261
  • http://mi.mathnet.ru/eng/msb/v17/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математическiй сборникъ
    Number of views:
    This page:181
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019